# SDR FDEA201104051324

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002143
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, OTBD SIDE FWD SKIN HAS CORROSION IN PANEL 433AL CUTOUT AREA AT PP STA 107.00.  EVALUATE AND RECTIFY.  NR 1 PYLON OTBD SIDE FWD SKIN CUTOUT FLANGE CORROSION AT PP STA 107.00.   REPAIRED IAW EA F-5450-135888.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
